PolyU IR

PolyU Institutional Repository >
Logistics and Maritime Studies >
LMS Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/475

Title: An FPTAS for scheduling with piecewise linear decreasing processing times to minimize makespan
Authors: Ji, Min
Cheng, T. C. Edwin
Subjects: Machine scheduling
Start time-dependent processing times
Approximation algorithms
Issue Date: 30-Apr-2007
Publisher: Elsevier
Citation: An FPTAS for scheduling jobs with piecewise linear decreasing processing times to minimize makespan. Information processing letters, Apr. 2007, v. 102, no. 2-3, p. 41-47.
Abstract: We study the problems of scheduling a set of nonpreemptive jobs on a single machine and identical parallel machines, where the processing time of a job is a piecewise linear nonincreasing function of its start time. The objective is to minimize makespan. We first give a fully polynomial-time approximation scheme (FPTAS) for the case with a single machine. We then generalize the result to the case with m identical machines.
Description: DOI:10.1016/j.ipl.2006.11.014
Rights: Information Processing Letters © 2006 Elsevier. The journal web site is located at http://www.sciencedirect.com.
Type: Journal/Magazine Article
URI: http://hdl.handle.net/10397/475
ISSN: 00200190
Appears in Collections:LMS Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
V4_06[1].11.21.pdfPre-published version159.81 kBAdobe PDFView/Open
Locate publisher version via PolyU eLinks

Facebook Facebook del.icio.us del.icio.us LinkedIn LinkedIn

All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
No item in the PolyU IR may be reproduced for commercial or resale purposes.


© Pao Yue-kong Library, The Hong Kong Polytechnic University, Hung Hom, Kowloon, Hong Kong
Powered by DSpace (Version 1.5.2)  © MIT and HP
Feedback | Privacy Policy Statement | Copyright & Restrictions - Feedback